# SDR FDEA201507312445

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 531 hours, 25,125 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR DELAMINATED.  MISSING SECTION CRAZ COMPLY  WITH EA F-5280-T0319221 REV NR POS P3.  R & R MLG DOOR IAW MM 32-12-01-4 & EA F-5280-T0319221.
